# SDR CALA2023061601889

- Difficulty date: June 14, 2023
- Submitted: June 22, 2023
- Operation: Air carrier
- Aircraft: N13113
- Make and model: Boeing 757224
- Aircraft serial: 27555
- Aircraft time: 98,691 hours, 23,701 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Frame
- Part number: UNKNOWN
- Condition: Cracked
- Location: Sta 1120 Lh Stri
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ATTACH BRACKET FOR OVERHEAD BIN IS CRACKED @ STA. 1120 L/H STRINGER 8. D. OSBORNE V921218 (M). FRAME ATTACH BRACKET FOR OVERHEAD BIN IS CRACKED @ STA. 1120 L/H STRINGER 8. D. OSBORNE V921218 (M). ADD EMP:V921218
